# SDR AWXA0000841

- Difficulty date: November 2, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 6546921509
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FWD CARGO DOOR, FWD LOWER CORNER, FRAME CRACKED 1 INCH.  REMOVED AND REPLACED WEB IAW DWG 65-46921 AND 737 SRM 51-30-2.
